# SDR CA071221006

- Difficulty date: December 17, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) OPERATOR REPORTED THAT THERE WAS AN INFLIGHT SHUTDOWN OF THE ENGINE AND THAT POST FLIGHT INSPECTION REVEALED THAT THE POWER TURBINE ASSY COULD NOT BE ROTATED. NO OTHER DETAILS PROVIDED AT THIS TIME.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED (TC NR 20071221006)
